# SDR CALA2017071402234

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 49,694 hours, 16,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

1R SLIDE LIGHT DID NOT COME OFF. CLEANED DOOR 1R SLIDE LIGHT SOCKET, OPS CK GOOD.
